The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Viscosity approximation methods for finite family of asymptotically pseudo-contractive mappings
Author(s): 
Pages: 711-715
Year: Issue:  4
Journal: Journal of Southwest University for Nationalities(Natrual Science Edition)

Keyword:  viscosity approximationuniformly L-Lipschitzian mappingasymptotically pseudo-contractive mappingnormalized duality mappingfixed point;
Abstract: The purpose of this paper is to introduce a new iterative scheme for a family of finite uniformly L-Lipschitzian and asymptotically pseudo-contractive mappings in a real Banach space. It is shown that under removal the boundedness condition imposed on K, by the viscosity approximation methods, the iteration scheme {xn} converges strongly to the common fixed point of this family of finite uniformly L-Lipschitzian asymptotically pseudo-contractive mappings T1, T2 ,..., TN. The results presented in the paper extend and improve some recent results.
Related Articles
No related articles found